User menu

Anti-Selfdual Connections on the Quantum Projective Plane: Monopoles

Bibliographic reference D'Andrea, Francesco ; Landi, Giovanni. Anti-Selfdual Connections on the Quantum Projective Plane: Monopoles. In: Communications in Mathematical Physics, Vol. 297, no. 3, p. 841-893 (2010)
Permanent URL
  1. Blackadar B.: K-Theory for Operator Algebras, 2nd edition. Cambridge University Press, Cambridge (1998)
  2. Connes A.: Noncommutative Geometry. Academic Press, London-New York (1994)
  3. Cuntz, J.: On the homotopy groups for the space of endomorphisms of a C*-algebra (with applications to topological Markov chains). In: Operator Algebras and Group Representations, London: Pitman, 1984, pp. 124–137
  4. D’Andrea F., Dąbrowski L.: Local Index Formula on the Equatorial Podleś Sphere. Lett. Math. Phys. 75, 235–254 (2006)
  5. D’Andrea F., Dąbrowski L.: Dirac Operators on Quantum Projective Spaces. Commun. Math. Phys. 295, 731–790 (2010)
  6. D’Andrea F., Dąbrowski L., Landi G.: The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Commun. Math. Phys. 279, 77–116 (2008)
  7. D’Andrea F., Dąbrowski L., Landi G.: The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20, 979–1006 (2008)
  8. D’Andrea F., Dąbrowski L., Landi G., Wagner E.: Dirac operators on all Podleś spheres. J. Noncomm. Geom. 1, 213–239 (2007)
  9. D’Andrea, F., Landi, G.: Bounded and unbounded Fredholm modules for quantum projective spaces. J. K-Theory. doi: 10.1017/is010001012jkt102
  10. D’Andrea, F., Landi, G.: Anti-selfdual connections on the quantum projective plane: families of instantons. In preparation, 2009
  11. Hawkins E., Landi G.: Fredholm Modules for Quantum Euclidean Spheres. J. Geom. Phys. 49, 272–293 (2004)
  12. Hong J.H., Szymański W.: Quantum Spheres and Projective Spaces as Graph Algebras. Commun. Math. Phys. 232, 157–188 (2002)
  13. Klimyk Anatoli, Schmüdgen Konrad, Quantum Groups and Their Representations, ISBN:9783642646010, 10.1007/978-3-642-60896-4
  14. Landi G., Reina C., Zampini A.: Gauged Laplacians on quantum Hopf bundles. Commun. Math. Phys. 287, 179–209 (2009)
  15. Loday J.L.: Cyclic Homology. Springer-Verlag, Berlin-Heidelberg-New York (1997)
  16. Neshveyev S., Tuset L.: Hopf Algebra Equivariant Cyclic Cohomology, K-theory and Index Formulas. K-Theory 31, 357–378 (2004)
  17. Podleś P.: Quantum spheres. Lett. Math. Phys. 14, 193–202 (1987)
  18. Reshetikhin N.Yu., Takhtadzhyan L., Fadeev L.D.: Quantization of Lie groups and Lie algebras. Leningrad Math. J. 1, 193–225 (1990)
  19. Schwartz L.: Lectures on Complex Analytic Manifolds. LMP 4. Springer-Verlag, Berlin-Heidelberg-New York (1963)
  20. Vaksman L., Soibelman Ya.: The algebra of functions on the quantum group SU(n + 1) and odd-dimensional quantum spheres. Leningrad Math. J. 2, 1023–1042 (1991)
  21. Wagner E.: On the noncommutative spin geometry of the standard Podleś sphere and index computations. J. Geom. Phys. 59, 998–1016 (2009)
  22. Wells R. O., Differential Analysis on Complex Manifolds, ISBN:9781475739480, 10.1007/978-1-4757-3946-6